# SDR USAA980193

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Entry Doorway
- Part time: 41,932 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-1 CHECK VISUAL INSPECTION, FOUND .375 INCH CRACK IN SKIN FORWARD SIDE OF LOWER HINGE CUTOUT AT FORWARD ENTRY DOOR.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3 FIG 31.  (M)
